# SDR CALA2024052901610

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 28,629 hours, 10,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15101304
- Condition: Corroded
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK LBL 24.75 FORM STA 500D TO 500E UPPER CROWN HAS CORROSION REF AAR N/R 9889035 REMOVED CORROSION AT CABIN PASSENGER SEAT TRACK LBL 24.75 FROM PER SRM 53-00-52-2R-4 STA 500D TO STA 500E PER SRM 51-10-02-0G-0 FOUND TO BE OUT OF WORK ACCOMKPLISHED BY V894498 LIMITS PER SRM 53-00-52-1A-1 SEAT TRACK REPLACED PER SRM 53-00-52-2R-4 REPAIR 4 INSTALLED SPLICE AT STA 500D TO 500E
